Toggle Main Menu Toggle Search

Open Access padlockePrints

Cyclic cohomology of projective limits of topological algebras

Lookup NU author(s): Dr Zinaida LykovaORCiD



We present methods for the computation of the Hochschild and cyclic continuous cohomology and homology of some locally convex topological algebras. Let (Aα,Tαβ) (Λ,≤) be a reduced projective system of complete Hausdorff locally convex algebras with jointly continuous multiplications, and let A be the projective limit algebra A = lim←αAα. We prove that, for the continuous cyclic cohomology HC* and continuous periodic cohomology HP* of A and Aα α ∈ Λ, for all n≥0, HCn(A) = lim→α HCn(A α), the inductive limit of HCn(Aα), and, for k = 0,1, HPk(A) = lim→α HP k(Aα). For a projective limit algebra A = lim ←m Am of a countable reduced projective system (Am, Tml)n of Fréchet algebras, we also establish relations between the cyclic-type continuous homology of A and A m, m∈ℕ. For example, we show the exactness of the following short sequence for all n≥0: equation presented We present a class of Fréchet algebras A for which the continuous periodic cohomology HP k(A), k = 0,1, is isomorphic to the continuous cyclic cohomology HC2l+k(A) starting from some integer l. We apply the above results to calculate the continuous cyclic-type homology and cohomology of some Fréchet locally m-convex algebras.

Publication metadata

Author(s): Lykova ZA

Publication type: Article

Publication status: Published

Journal: Proceedings of the Edinburgh Mathematical Society

Year: 2006

Volume: 49

Issue: 1

Pages: 173-199

Date deposited: 16/11/2012

ISSN (print): 0013-0915

ISSN (electronic): 1464-3839

Publisher: Cambridge University Press


DOI: 10.1017/S0013091504000410


Altmetrics provided by Altmetric